T. Goodman, J. Levesley, I. J. Anderson, and J. Mason, Shape preserving interpolation by curves Algorithms for Approximation IV, pp.24-35, 2002.

A. Lahtinen, Positive Hermite Interpolation by Quadratic Splines, SIAM Journal on Mathematical Analysis, vol.24, issue.1, pp.223-233, 1993.
DOI : 10.1137/0524014

T. Goodman, B. H. Ong, and K. Unsworth, Constrained interpolation using rational cubic splines

H. Ong, K. T. Unsworth, and L. Schmaker, On Non-Parametric Constrained Interpolation, Mathimatical Methods in CAGD, pp.419-430, 1992.
DOI : 10.1016/B978-0-12-460510-7.50037-9

C. M. Zhang, X. Q. Yang, and J. Wang, Approaches for constrained parametric curve interpolation, Journal of Computer Science and Technology, vol.102, issue.6, pp.592-597, 2003.
DOI : 10.1007/BF02947118

URL : http://doi.org/10.1007/bf02947118

D. S. Meek, B. H. Ong, and D. J. Waltona, Constrained interpolation with rational cubics, Computer Aided Geometric Design, vol.20, issue.5, pp.253-275, 2003.
DOI : 10.1016/S0167-8396(03)00044-X

D. S. Meek, B. H. Ong, and D. Walton, A constrained guided G1 continuous spline curve, Computer-Aided Design, vol.35, issue.6
DOI : 10.1016/S0010-4485(02)00086-6

K. M. Bolton and . Biarc, Biarc curves, Computer-Aided Design, vol.7, issue.2, pp.89-92, 1975.
DOI : 10.1016/0010-4485(75)90086-X

J. C. Sun and H. Zheng, On arc and biarc curve approximation, Chinese) (?????????????????????[J], pp.97-112, 1981.

J. Sun, Spline functions and Computational geometry, Chinese) (?????????????, 1982.

J. H. Yong, S. M. Hu, and J. Sun, A note on approximation of discrete data by G1 arc splines, Computer-Aided Design, vol.31, issue.14, pp.31911-915, 1999.
DOI : 10.1016/S0010-4485(99)00076-7

J. H. Yong, S. M. Hu, and J. Sun, Bisection algorithms for approximating quadratic B??zier curves by G1 arc splines, Computer-Aided Design, vol.32, issue.4, pp.253-260, 2000.
DOI : 10.1016/S0010-4485(99)00100-1

X. D. Chen, J. H. Yong, G. Q. Zheng, and J. Sun, Automatic G1 arc spline interpolation for closed point set, Computer-Aided Design, vol.36, issue.12, pp.361205-1218, 2004.
DOI : 10.1016/j.cad.2003.12.001

URL : https://hal.archives-ouvertes.fr/inria-00142819

M. Held and J. Eibl, Biarc approximation of polygons within asymmetric tolerance bands, Computer-Aided Design, vol.37, issue.4, pp.357-371, 2005.
DOI : 10.1016/j.cad.2004.06.001

B. Q. Su and D. Liu, Computational geometry, Chinese) (??????????????????????????1981), 1981.

M. A. Sabin, The use of piecewise forms for the numerical determination of shape, Budapest: Hungarian Academy of Sciences, 1977.

D. S. Meek and D. Walton, Approximation of discrete data by G1 arc splines, Computer-Aided Design, vol.24, issue.6, pp.24301-306, 1992.
DOI : 10.1016/0010-4485(92)90047-E